# SDR AALA20090703TUL05

- Difficulty date: June 17, 2009
- Submitted: July 10, 2009
- Operation: Air carrier
- Aircraft: N9615W
- Make and model: Doug DC-9-83
- Aircraft serial: 53562
- Aircraft time: 35,531 hours, 16,634 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Stop Fitting
- Part number: 5724144
- Condition: Cracked
- Location: Cargo Door
- Component: Cargo Door, Doug
- Component part number: DOO2492
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO DOOR FORWARD DOOR STOP SUPPORT FITTINGS (4) EACH CRACKED.  REPLACED FITTINGS PER ESO 80174.
